# SDR RAIA990223

- Difficulty date: February 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 950
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 7252C000
- Condition: Corroded
- Location: Right
- Part time: 1,996 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 7286 - STL - RIGHT OVERTEMP LIGHT ILLUMINATED, ALSO HAD AN ODOR OF SMOKE IN COCKPIT.  MAINTENANCE CLEANED CORROSION FROM RIGHT TEMP CONTROL VALVE CANNON PLUG.  (M)
